Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.49 Facteur d'impact sur 5 ans: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i12.70
pages 1125-1135

NEW ANALYTICAL SOLUTION OF STAGNATION POINT FLOW IN A POROUS MEDIUM

Mohammad Mehdi Rashidi
Tongji University
https://www.mendeley.com/profiles/mohammad-mehdi-rashidi/
Davood Ganji (D.D. Ganji)
Babol University
http://sciencewatch.com/dr/ne/08decne
Seyed Majid Sadri
Mechanical Engineering Department, Engineering Faculty of Bu-Ali Sina University, Hamedan, Iran

RÉSUMÉ

In this paper, we propose a reliable algorithm to develop approximate solutions for the problem of the Brinkmann equation governing the two-dimensional stagnation point flow in a porous medium. The governing system of partial differential equations is transformed into an ordinary differential equation. The differential transform method (DTM) is employed to compute an approximation to the solution of the nonlinear differential equation governing the problem in the form of a series with easily computable terms Then, the Padé approximant is applied to the solutions to increase the convergence of a given series. The features of the flow characteristics for different values of the governing parameters are analyzed and discussed. It is shown that the reliability and performance of the DTM is very good in comparison with differential transform method in solving this problem.


Articles with similar content:

VARIABLE VISCOSITY AND CHEMICAL REACTION EFFECTS ON NON-DARCY MAGNETOHYDRODYNAMIC MIXED CONVECTIVE HEAT AND MASS TRANSFER PAST A POROUS WEDGE IN THE PRESENCE OF SUCTION OR INJECTION
Journal of Porous Media, Vol.13, 2010, issue 6
Ramasamy Kandasamy, Muhaimin Nordin, Azme B Khamis
ANALYTICAL APPROXIMATIO AND NUMERICAL SOLUTION OF ELECTRICALLY CONDUCTING FLUID FLOW OVER A STRETCHED WITH THE NONLINEAR VELOCITY IN A POROUS MEDIUM FILLED BY A NANOFLUID
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2014, issue
Habib-Olah Sayehvand, Leila Shamekhi, Amir Basiri Parsa
NATURAL CONVECTION FLOW PAST AN OSCILLATING PLATE WITH NEWTONIAN HEATING
Heat Transfer Research, Vol.45, 2014, issue 2
Abid Hussanan, Farhad Ali, Ilyas Khan, Sharidan Shafie, Muhammad Imran Anwar
DIFFERENTIAL TRANSFORMATION METHOD FOR SOLVING THE NONLINEAR HEAT TRANSFER EQUATION WITH A VARIABLE SPECIFIC HEAT COEFFICIENT
Computational Thermal Sciences: An International Journal, Vol.4, 2012, issue 3
Hessameddin Yaghoobi, Mohsen Torabi
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok